# SDR CA100621003

- Difficulty date: June 18, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 14,412 hours
- Engine: Allsn 250C28B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 206040325017
- Condition: Bent
- Location: Tail Rotor
- Part time: 14,430 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING GROUND RUNS, A NOISE AND VIBRATION FELT IN THE AFT BAGGAGE COMPARTMENT, INVESTIGATION FOUND THE SHORT STEEL SHAFT TO BE BENT .007" AT THE AFT COUPLING END, A REPLACEMENT SHAFT INSTALLED AND VIBRATION ELIMINATED.  CAUSE OF SHAFT OUT OF TOLERENCE UNKNOWN.
